On the growth rate of magma filled cracks
Doklady Akademii Nauk, Tome 291 (1986) no. 3, pp. 580-584
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_3_a15,
author = {S. V. Sobolev},
title = {On the growth rate of magma filled cracks},
journal = {Doklady Akademii Nauk},
pages = {580--584},
year = {1986},
volume = {291},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_3_a15/}
}
S. V. Sobolev. On the growth rate of magma filled cracks. Doklady Akademii Nauk, Tome 291 (1986) no. 3, pp. 580-584. http://geodesic.mathdoc.fr/item/DAN_1986_291_3_a15/